MathSciNet Relay Station
MathSciNet bibliographic data
MR1164593 (93d:57052) 57R19 (57Q55 58A10)
Smits, Lieven Combinatorial approximation to the divergence of one-forms on surfaces. Israel J. Math. 75 (1991), no. 2-3, 257–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement